# SDR FDEA201504031147

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 724 hours, 26,857 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Condition: Failed
- Location: Standby
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INITIAL PREFLIGHT, STANDBY INVERTER INDICATION SHOWED ON EICAS & WOULD NOT CLEAR.  RAN FIM REF 24-33 FAULT TREE 802 FOUND STANDBY INVERTER SMOKING.  INSPECTED IAW FIM 24-51-21-00 NO OTHER DAMAGE TO ANY COMPONENTS BESIDES INVERTER.  R & R STANDBY INVERTER IAW AMM  24-33-03-4.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
